# SDR FDEA202105261406

- Difficulty date: May 26, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 74,866 hours, 28,992 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FX1186118216
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER FLOOR PANEL 221MBF DELAMINATED. FABRICATED ZONE 220 COURIER FLOOR PANEL 221MBF ON VTMAE TRAVELER #T21/1550764 IAW   DWG SRZ-25-005 REVISION R, MAJOR REPAIR.
